Google Scholar: cites
Multidimensional residues and ideal membership
Perotti, Alessandro

Data: 1998
Resum: Let I(f) be a zero-dimensional ideal in C[z1; : : : ; zn] de¯ned by a mapping f. We compute the logarithmic residue of a polynomial g with respect to f. We adapt an idea introduced by Aizenberg to reduce the computation to a special case by means of a limiting process. We then consider the total sum of local residues of g w. r. t. f. If the zeroes of f are simple, this sum can be computed from a ¯nite number of logarithmic residues. In the general case, you have to perturb the mapping f. Some applications are given. In particular, the global residue.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 42 n. 1 (1998) p. 143-152, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_42198_07

10 p, 157.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2022-03-30

   Favorit i Compartir